# SDR DALA2019110406407

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Leaf Spring
- Condition: Weak
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1342848) AD. DURING INSPECTION OF THE GIRT BAR AT DOOR 2L/2R LEAF SPRING DOESNT RETAIN THE SLIDER WHEN THE LIGHT FINGER PUSH IS APPLIED IN REFERENCE AMDS AD 2560-01492-0201 STEP 2 A,B, C. CPAX. CORRECTIVE ACTION: LEAF SPRINGS WERE REPLACED FOLLOWING INSTRUCTIONS PER CMM 25-66-14 REPAIR 2-1 AND B757-200 SRM 51-40-02 PAR 4 AND ADJUST OF GIRT BAR MECHANISM WAS PERFORMED PER B757-200 AMM 52-11-25-825-001. ADJUST OK.
